# SDR UPS96421480

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 2200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AREA AFT OF BULK CARGO COMP    FOUND CORROSION ON TOP OF FRAME STIFFENER BS 2200 NEAR S-42 RT, JUST IN FRONT OF RT OUTFLOW VALVE.  CORROSION DAMAGE OUT OF LIMITS ACC TO SRM 53-10-01.  REPLACED SAME STIFFENER ACC TO SRM 51-30-02.
